MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Broviac CV Catheter, Single-Lumen, 4.2F; Chronic Catheters

C.R. Bard, Inc. (BASD) -3006260740 Broviac CV Catheter, Single-Lumen, 4.2F; Chronic Catheters
Catalog Number 0600520
Medical Device Problem Codes Difficult to Flush (1251); Fracture (1260); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a central venous catheter placement procedure using broviac cv catheter.On (b)(6), 2026, it was reported that the catheter fractured approximately two months after the device had been placed.It was also reported that the catheter could not be aspirated.As a result, the catheter was removed.There was no reported patient injury.
 
Event or Problem Description
A patient underwent a central venous catheter placement procedure using broviac cv catheter.On (b)(6) 2026, it was reported that the catheter fractured approximately two months after the device had been placed.It was also reported that the catheter could not be aspirated.As a result, the catheter was removed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: e1 (b)(6).D4: medical device expiration date: unknown, h4: device manufacture date: unknown.As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard puerto rico.No new event information is being reported in this supplement.As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.E1: (b)(6).D4: medical device expiration date: unknown, h4: device manufacture date: unknown.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard shannon limited.No new event information is being reported in this supplement.As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.G1: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Broviac CV Catheter, Single-Lumen, 4.2F
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50814278
Report Number3006260740-2026-06813
Device Sequence Number10152483
Product Code LJS
UDI-Device Identifier00801741051807
UDI-Public(01)00801741051807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600520
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/21/2026
09/21/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/22/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown